Volume 7 Number 1 (Jan. 2017)
Home > Archive > 2017 > Volume 7 Number 1 (Jan. 2017) >
IJAPM 2017 Vol.7(1): 24-32
doi: 10.17706/ijapm.2017.7.1.24-32

Dynamics of a Stage-Structured Predator-Prey Model

Sunita Gakkhar , Komal Gupta

  • Department of Mathematics, Indian Institute of Technology Roorkee, Uttarakhand, India

Abstract

This paper deals with the dynamics of a stage-structured predator-prey system. The immature and mature prey are predated by the predator for which modified Holling type II functional response is considered in the model. The solution of the system is positive and bounded. Stability analysis has been discussed about all possible feasible equilibrium points. The origin and boundary equilibrium points are shown to be globally asymptotically stable. The parameters are identified for which system also admits trans-critical bifurcation about these points. The occurrence of Hopf bifurcation has been shown through numerical simulation about positive interior point. Persistence condition is obtained.

Keywords

  • Global stability
  • Hopf bifurcation
  • persistence
  • trans-critical bifurcation
371-AM0017

How to Cite

Copied

Sunita Gakkhar and Komal Gupta, "Dynamics of a Stage-Structured Predator-Prey Model," International Journal of Applied Physics and Mathematics, vol. 7, no. 1, pp. 24-32, 2017. https://doi.org/ 10.17706/ijapm.2017.7.1.24-32

Copyright & License

Copyright © 2017 by the authors. This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Article Metrics in Dimensions

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Semi-annual
APC: 500USD
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Managing Editor: Ms. Phoebe Clifford
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: editor@ijapm.org
 

  • Oct 27, 2026 News!

    IJAPM Vol 16, No 1 has been published online   [Click]

  • Dec 09, 2025 News!

    IJAPM Vol 15, No 2 has been published online   [Click]

  • Jun 23, 2025 News!

    IJAPM Vol 15, No 1 has been published online 5 papers are included in this issue   [Click]

  • Dec 26, 2024 News!

    IJAPM had implemented online submission system:https: ojs ejournal net index php ijapm about submissionsAll the submission will be received via the system

  • Dec 24, 2024 News!

    IJAPM Vol 14, No 4 has been published online!   [Click]

  • Read more>>